# SDR UIEA2017041900605

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 77,022 hours, 9,592 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 241256000131
- Part serial: EF584
- Condition: Malfunctioned
- Location: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE VIBRATION INDICATION, LPT 5.0 AND FAN 5.0 INTERMITTENTLY, ALL OTHER PARAMETERS NORMAL.   REMOVED AND REPLACED AVM UNIT IAW AMM 77-31-03. PERFORMED AVM OPERATIONAL CHECK IAW AMM 77-31-00, NO FAULTS NOTED, OPS CHECKED NORMAL.
